MathSciNet Relay Station
MathSciNet bibliographic data
MR1042277 (91g:35072) 35H05 (58G99)
Yoshino, Masafumi Global hypoellipticity of a Mathieu operator. Proc. Amer. Math. Soc. 111 (1991), no. 3, 717–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement